| Model Number |
1040005B |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer received information alleging a cell undervoltage error code was observed on a trilogy 100 device.The device was not in use on a patient at the time of the occurrence.During the evaluation it was noted that an error code, cell undervoltage, was observed on the device's error log.The service technician provided no documentation stated on a root cause and/or any component replacement to resolve the cell undervoltage error code.There was no repair information was provided, and no part(s) were replaced to address this issue.A final report is being submitted.If new information becomes available following the completion of the device repair that changes the outcome of the investigation and associated medical device reporting a supplemental report will be completed.The root cause isn't confirmed at this time.Additionally, during the service of the device, the rubber feet were replaced for missing on the device.This was unrelated to the reportable issue.The device passed all final testing.
Additional Manufacturer Narrative
The reported failure of a ventilator service required is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.The device exceeds expected life so there is no dhr required at this time.